# SDR 2007UALA03948

- Difficulty date: September 27, 2007
- Submitted: October 3, 2007
- Operation: Air carrier
- Aircraft: N472UA
- Make and model: Airbus A320-232
- Aircraft serial: 1435
- Aircraft time: 21,792 hours, 9,073 cycles
- Engine: Iae V2527A5
- System (JASC): 3442 · Weather Radar System
- Part: Transceiver
- Condition: Failed
- Location: Wx Radar Sys
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PREDICTIVE WINDSHEAR FAILED AGAIN.  COULD NOT DUPLICATE ON GROUND, TESTED WINDSHEAR/AFS AND RAN CAT III TEST, ALL GOOD.  REPLACED THE WEATHER RADAR TR AS PRECUATIONARY.
